American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 309 found      Go to page: 1 2 3 4 5 > >>

[31] Geraldo Botelho, Daniel Pellegrino and Pilar Rueda. Dominated polynomials on infinite dimensional spaces. Proc. Amer. Math. Soc. 138 (2010) 209-216. MR 2550185.
Abstract, references, and article information   
View Article: PDF

[32] Miguel Martín. Positive and negative results on the numerical index of Banach spaces and duality. Proc. Amer. Math. Soc. 137 (2009) 3067-3075. MR 2506465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Radu Ioan Bot and Ernö Robert Csetnek. On an open problem regarding totally Fenchel unstable functions. Proc. Amer. Math. Soc. 137 (2009) 1801-1805. MR 2470840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Warren B. Moors and Jirí Spurny. On the topology of pointwise convergence on the boundaries of $L_1$-preduals. Proc. Amer. Math. Soc. 137 (2009) 1421-1429. MR 2465668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Antonín Procházka. Winning tactics in a geometrical game. Proc. Amer. Math. Soc. 137 (2009) 1051-1061. MR 2457446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sergei V. Astashkin and Lech Maligranda. Cesàro function spaces fail the fixed point property. Proc. Amer. Math. Soc. 136 (2008) 4289-4294. MR 2431042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jerzy Grzybowski and Ryszard Urbanski. Extreme points of lattice intervals in the Minkowski-Rådström-Hörmander lattice. Proc. Amer. Math. Soc. 136 (2008) 3957-3962. MR 2425736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Spiros A. Argyros and Theocharis Raikoftsalis. Banach spaces with a unique nontrivial decomposition. Proc. Amer. Math. Soc. 136 (2008) 3611-3620. MR 2415045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Denny H. Leung and Wee-Kee Tang. Semilattice structures of spreading models. Proc. Amer. Math. Soc. 136 (2008) 3561-3570. MR 2415040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jesús M. F. Castillo and Yolanda Moreno. Extensions by spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 2417-2423. MR 2390508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Li-Xin Cheng and Min Li. Extreme points, exposed points, differentiability points in CL-spaces. Proc. Amer. Math. Soc. 136 (2008) 2445-2451. MR 2390512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Konrad J. Swanepoel and Rafael Villa. A lower bound for the equilateral number of normed spaces. Proc. Amer. Math. Soc. 136 (2008) 127-131. MR 2350397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Eve Oja. Lifting of the approximation property from Banach spaces to their dual spaces. Proc. Amer. Math. Soc. 135 (2007) 3581-3587. MR 2336573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Antonio Aizpuru, Francisco J. García-Pacheco and Consuelo Pérez-Eslava. Matrix summability and uniform convergence of series. Proc. Amer. Math. Soc. 135 (2007) 3571-3579. MR 2336572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] William B. Johnson and Narcisse Randrianantoanina. On complemented versions of James's distortion theorems. Proc. Amer. Math. Soc. 135 (2007) 2751-2757. MR 2317949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Edward Kissin. On Clarkson-McCarthy inequalities for $n$-tuples of operators. Proc. Amer. Math. Soc. 135 (2007) 2483-2495. MR 2302569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Richard Aron, Antonia Cardwell, Domingo García and Ignacio Zalduendo. A multilinear Phelps' Lemma. Proc. Amer. Math. Soc. 135 (2007) 2549-2554. MR 2302575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jesús Bastero. Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies. Proc. Amer. Math. Soc. 135 (2007) 1851-1859. MR 2286096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Michal Johanis and Jan Rychtár. On uniformly Gâteaux smooth norms and normal structure. Proc. Amer. Math. Soc. 135 (2007) 1511-1514. MR 2276661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Mark C. Veraar. Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals. Proc. Amer. Math. Soc. 135 (2007) 1477-1486. MR 2276657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] V. Indumathi and S. Lalithambigai. A new proof of proximinality for $M$--ideals. Proc. Amer. Math. Soc. 135 (2007) 1159-1162. MR 2262920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Eve Oja and Märt Põldvere. Principle of local reflexivity revisited. Proc. Amer. Math. Soc. 135 (2007) 1081-1088. MR 2262909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. Yaskina. Non-intersection bodies, all of whose central sections are intersection bodies. Proc. Amer. Math. Soc. 135 (2007) 851-860. MR 2262882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Christina Brech. On the density of Banach spaces $C(K)$ with the Grothendieck property. Proc. Amer. Math. Soc. 134 (2006) 3653-3663. MR 2240680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Warren B. Moors and Sivajah Somasundaram. A Gâteaux differentiability space that is not weak Asplund. Proc. Amer. Math. Soc. 134 (2006) 2745-2754. MR 2213755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Manor Mendel and Assaf Naor. Some applications of Ball's extension theorem. Proc. Amer. Math. Soc. 134 (2006) 2577-2584. MR 2213735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Vladimir P. Fonf and Clemente Zanco. Covering a Banach space. Proc. Amer. Math. Soc. 134 (2006) 2607-2611. MR 2213739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Anna Kaminska and Yves Raynaud. Isomorphic $\ell^p$-subspaces in Orlicz-Lorentz sequence spaces. Proc. Amer. Math. Soc. 134 (2006) 2317-2327. MR 2213705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 309 found      Go to page: 1 2 3 4 5 > >>